Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 7246865, 7 pages
https://doi.org/10.1155/2017/7246865
Research Article

Modeling Anomalous Diffusion by a Subordinated Integrated Brownian Motion

1School of Mathematics and Computational Science, Xiangtan University, Xiangtan, Hunan 411105, China
2School of Science, Central South University of Forest and Technology, Changsha, Hunan 410004, China

Correspondence should be addressed to Long Shi; moc.361@8008gnols

Received 6 February 2017; Accepted 23 March 2017; Published 4 April 2017

Academic Editor: Giorgio Kaniadakis

Copyright © 2017 Long Shi and Aiguo Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-P. Bouchaud and A. Georges, “Anomalous diffusion in disordered media: statistical mechanisms, models and physical applications,” Physics Reports, vol. 195, no. 4-5, pp. 127–293, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, pp. 1–77, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Metzler and J. Klafter, “The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics,” Journal of Physics. A. Mathematical and General, vol. 37, no. 31, pp. R161–R208, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. I. Eliazar and J. Klafter, “Anomalous is ubiquitous,” Annals of Physics, vol. 326, no. 9, pp. 2517–2531, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. E. W. Montroll and G. H. Weiss, “Random walks on lattices. II,” Journal of Mathematical Physics, vol. 6, pp. 167–181, 1965. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. C. Fogedby, “Langevin equations for continuous time Lévy flights,” Physical Review E, vol. 50, no. 2, pp. 1657–1660, 1994. View at Publisher · View at Google Scholar
  7. S. Bochner, “Diffusion equation and stochastic processes,” Proceedings of the National Academy of Sciences, vol. 35, no. 7, pp. 368–370, 1949. View at Publisher · View at Google Scholar
  8. A. Baule and R. Friedrich, “Joint probability distributions for a class of non-Markovian processes,” Physical Review E, vol. 71, no. 2, Article ID 026101, 2005. View at Publisher · View at Google Scholar
  9. A. Piryatinska, A. I. Saichev, and W. A. Woyczynski, “Models of anomalous diffusion: the subdiffusive case,” Physica A: Statistical Mechanics and Its Applications, vol. 349, no. 3-4, pp. 375–420, 2005. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Magdziarz, A. Weron, and K. Weron, “Fractional Fokker-Planck dynamics: stochastic representation and computer simulation,” Physical Review E—Statistical, Nonlinear, and Soft Matter Physics, vol. 75, no. 1, Article ID 016708, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. D. Kleinhans and R. Friedrich, “Continuous-time random walks: simulation of continuous trajectories,” Physical Review E, vol. 76, no. 6, Article ID 061102, 2007. View at Publisher · View at Google Scholar
  12. A. Weron, M. Magdziarz, and K. Weron, “Modeling of subdiffusion in space-time-dependent force fields beyond the fractional Fokker-Planck equation,” Physical Review E, vol. 77, no. 3, Article ID 036704, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Magdziarz, A. Weron, and J. Klafter, “Equivalence of the fractional fokker-planck and subordinated langevin equations: the case of a time-dependent force,” Physical Review Letters, vol. 101, no. 21, Article ID 210601, 2008. View at Publisher · View at Google Scholar
  14. A. Weron and S. Orzel, “Itô formula for subordinated Langevin equation. A case of time dependent force,” Acta Physica Polonica B, vol. 40, no. 5, pp. 1271–1277, 2009. View at Google Scholar · View at Scopus
  15. S. Eule and R. Friedrich, “Subordinated Langevin equations for anomalous diffusion in external potentials—biasing and decoupled external forces,” EPL, vol. 86, no. 3, Article ID 30008, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Magdziarz, “Langevin picture of subdiffusion with infinitely divisible waiting times,” Journal of Statistical Physics, vol. 135, no. 4, pp. 763–772, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. M. Magdziarz, “Stochastic representation of subdiffusion processes with time-dependent drift,” Stochastic Processes and Their Applications, vol. 119, no. 10, pp. 3238–3252, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Magdziarz and A. Weron, “Competition between subdiffusion and Lévy flights: a Monte Carlo approach,” Physical Review E, vol. 75, Article ID 056702, 2007. View at Publisher · View at Google Scholar
  19. B. o. Dybiec and E. Gudowska-Nowak, “Subordinated diffusion and continuous time random walk asymptotics,” Chaos, vol. 20, no. 4, Article ID 043129, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Wyłomańska, “Arithmetic Brownian motion subordinated by tempered stable and inverse tempered stable processes,” Physica A: Statistical Mechanics and Its Applications, vol. 391, no. 22, pp. 5685–5696, 2012. View at Publisher · View at Google Scholar
  21. H. Gu, J.-R. Liang, and Y.-X. Zhang, “On a time-changed geometric Brownian motion and its application in financial market,” Acta Physica Polonica B, vol. 43, no. 8, pp. 1667–1681, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. Gajda and A. Wyłomańska, “Geometric Brownian motion with tempered stable waiting times,” Journal of Statistical Physics, vol. 148, no. 2, pp. 296–305, 2012. View at Publisher · View at Google Scholar
  23. J. Janczura, S. Orzeł, and A. Wyłomańska, “Subordinated αα-stable Ornstein-Uhlenbeck process as a tool for financial data description,” Physica A: Statistical Mechanics and its Applications, vol. 390, no. 23-24, pp. 4379–4387, 2011. View at Publisher · View at Google Scholar
  24. J. Gajda and A. Wyłomańska, “Time-changed Ornstein–Uhlenbeck process,” Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 13, Article ID 135004, 2015. View at Publisher · View at Google Scholar
  25. A. Wyłomańska, “The tempered stable process with infinitely divisible inverse subordinators,” Journal of Statistical Mechanics: Theory and Experiment, vol. 2013, no. 10, Article ID P10011, 2013. View at Publisher · View at Google Scholar
  26. Y.-X. Zhang, H. Gu, and J.-R. Liang, “Fokker-planck type equations associated with subordinated processes controlled by tempered α-stable processes,” Journal of Statistical Physics, vol. 152, no. 4, pp. 742–752, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. J. Gajda and A. Wyłomańska, “Fokker–Planck type equations associated with fractional Brownian motion controlled by infinitely divisible processes,” Physica A: Statistical Mechanics and Its Applications, vol. 405, pp. 104–113, 2014. View at Publisher · View at Google Scholar
  28. M. Teuerle, A. Wyłomańska, and G. Sikora, “Modeling anomalous diffusion by a subordinated fractional Lévy-stable process,” Journal of Statistical Mechanics: Theory and Experiment, vol. 2013, no. 5, Article ID P05016, 2013. View at Publisher · View at Google Scholar
  29. J. Gajda and M. Magdziarz, “Fractional Fokker-Planck equation with tempered α-stable waiting times: Langevin picture and computer simulation,” Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, vol. 82, no. 1, Article ID 011117, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. Janczura and A. Wyłomańska, “Anomalous diffusion models: different types of subordinator distribution,” Acta Physica Polonica B, vol. 43, no. 5, pp. 1001–1016, 2012. View at Publisher · View at Google Scholar
  31. J. Gajda, “Fractional Fokker–Planck equation with space dependent drift and diffusion: the case of tempered α-stable waiting-times,” Jagellonian University. Institute of Physics. Acta Physica Polonica B, vol. 44, no. 5, pp. 1149–1161, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  32. C. Song, T. Koren, P. Wang, and A. Barabási, “Modelling the scaling properties of human mobility,” Nature Physics, vol. 6, no. 10, pp. 818–823, 2010. View at Publisher · View at Google Scholar
  33. A. Maye, C.-H. Hsieh, G. Sugihara, and B. Brembs, “Order in spontaneous behavior,” PLoS ONE, vol. 2, no. 5, article e443, 2007. View at Publisher · View at Google Scholar · View at Scopus
  34. E. Scalas, “The application of continuous-time random walks in finance and economics,” Physica A: Statistical Mechanics and its Applications, vol. 362, no. 2, pp. 225–239, 2006. View at Publisher · View at Google Scholar · View at Scopus
  35. A. Chechkin, M. Hofmann, and I. M. Sokolov, “Continuous-time random walk with correlated waiting times,” Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, vol. 80, no. 3, Article ID 031112, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  36. M. M. Meerschaert, E. Nane, and Y. Xiao, “Correlated continuous time random walks,” Statistics & Probability Letters, vol. 79, no. 9, pp. 1194–1202, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. V. Tejedor and R. Metzler, “Anomalous diffusion in correlated continuous time random walks,” Journal of Physics. A. Mathematical and Theoretical, vol. 43, no. 8, Article ID 082002, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  38. M. Magdziarz, R. Metzler, W. Szczotka, and P. Zebrowski, “Correlated continuous-time random walks in external force fields,” Physical Review E, vol. 85, no. 5, Article ID 051103, 2012. View at Publisher · View at Google Scholar · View at Scopus
  39. M. Magdziarz, R. Metzler, W. Szczotka, and P. Zebrowski, “Correlated continuous-time random walks—scaling limits and Langevin picture,” Journal of Statistical Mechanics: Theory and Experiment, vol. 2012, no. 4, Article ID P04010, 2012. View at Publisher · View at Google Scholar · View at Scopus
  40. M. Magdziarz, W. Szczotka, and P. Zebrowski, “Asymptotic behaviour of random walks with correlated temporal structure,” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 469, no. 2159, Article ID 20130419, 2013. View at Publisher · View at Google Scholar · View at Scopus
  41. J. H. Schulz, A. V. Chechkin, and R. Metzler, “Correlated continuous time random walks: combining scale-invariance with long-range memory for spatial and temporal dynamics,” Journal of Physics. A. Mathematical and Theoretical, vol. 46, no. 47, Article ID 475001, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  42. L. Shi, Z. Yu, H. Huang, Z. Mao, and A. Xiao, “The subordinated processes controlled by a family of subordinators and corresponding Fokker–Planck type equations,” Journal of Statistical Mechanics: Theory and Experiment, vol. 2014, no. 12, Article ID P12002, 2014. View at Publisher · View at Google Scholar
  43. J. Wang, J. Zhou, L. Lv, W. Qiu, and F. Ren, “Heterogeneous memorized continuous time random walks in an external force fields,” Journal of Statistical Physics, vol. 156, no. 6, pp. 1111–1124, 2014. View at Publisher · View at Google Scholar
  44. F.-Y. Ren, J. Wang, L.-J. Lv, H. Pan, and W.-Y. Qiu, “Effect of different waiting time processes with memory to anomalous diffusion dynamics in an external force fields,” Physica A: Statistical Mechanics and Its Applications, vol. 417, pp. 202–214, 2015. View at Publisher · View at Google Scholar · View at Scopus
  45. L. Lv, F.-Y. Ren, J. Wang, and J. Xiao, “Correlated continuous time random walk with time averaged waiting time,” Physica A. Statistical Mechanics and Its Applications, vol. 422, pp. 101–106, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  46. T. W. Burkhardt, “Semiflexible polymer in the half plane and statistics of the integral of a Brownian curve,” Journal of Physics A: Mathematical and General, vol. 26, no. 22, pp. L1157–L1162, 1993. View at Publisher · View at Google Scholar
  47. P. Valageas, “Statistical properties of the burgers equation with brownian initial velocity,” Journal of Statistical Physics, vol. 134, no. 3, pp. 589–640, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  48. T. W. Burkhardt, “The random acceleration process in bounded geometries,” Journal of Statistical Mechanics: Theory and Experiment, vol. 2007, no. 7, Article ID P07004, 2007. View at Publisher · View at Google Scholar
  49. J. Jeon, A. V. Chechkin, and R. Metzler, “Scaled Brownian motion: a paradoxical process with a time dependent diffusivity for the description of anomalous diffusion,” Physical Chemistry Chemical Physics, vol. 16, no. 30, pp. 15811–15817, 2014. View at Publisher · View at Google Scholar
  50. Y. He, S. Burov, R. Metzler, and E. Barkai, “Random time-scale invariant diffusion and transport coefficients,” Physical Review Letters, vol. 101, no. 5, Article ID 058101, 2008. View at Publisher · View at Google Scholar
  51. W. Deng and E. Barkai, “Ergodic properties of fractional Brownian-Langevin motion,” Physical Review E, vol. 79, no. 1, Article ID 011112, 2009. View at Publisher · View at Google Scholar
  52. J.-H. Jeon and R. Metzler, “Fractional Brownian motion and motion governed by the fractional Langevin equation in confined geometries,” Physical Review E, vol. 81, no. 2, Article ID 021103, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  53. E. Barkai, Y. Garini, and R. Metzler, “Strange kinetics of single molecules in living cells,” Physics Today, vol. 65, no. 8, pp. 29–35, 2012. View at Publisher · View at Google Scholar · View at Scopus
  54. J. Kursawe, J. Schulz, and R. Metzler, “Transient aging in fractional Brownian and Langevin-equation motion,” Physical Review E, vol. 88, no. 6, Article ID 062124, 2013. View at Publisher · View at Google Scholar
  55. R. Metzler, J.-H. Jeon, A. G. Cherstvy, and E. Barkai, “Anomalous diffusion models and their properties: non-stationarity, non-ergodicity, and ageing at the centenary of single particle tracking,” Physical Chemistry Chemical Physics, vol. 16, no. 44, pp. 24128–24164, 2014. View at Publisher · View at Google Scholar · View at Scopus
  56. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.